# SDR CALA2017090103006

- Difficulty date: September 1, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N39415
- Make and model: Boeing 737924ER
- Aircraft serial: 32826
- Aircraft time: 32,273 hours, 11,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 8c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER PROX LIGHT SEAT FLOOR SEAT 08C BROKEN CYCLED EMERG LTS ON AND OFF AND REINSTALLED HOUSING TO SEAT. OPS CKS GOOD.
